What is dafloxen f?
Dafloxen f® is the trademark of a synthetic medicine that uses naproxenandparacetamol as active ingredients, two chemical compounds that belong to the line of antipyretic, analgesic and anti-inflammatory medicines, with effect on certain conditions in the body.
To highlight: This pharmaceutical product is made by the company namedLABORATORIOS LIOMONT, S.A. de C.V. (1)
What is dafloxen f for?
- Thanks to the mechanism of action of its active substances, dafloxen f®inhibits the production of prostaglandins that cause inflammation and pain, in turn acts on thecentral nervous system (CNS) raising the pain threshold.
- It is used to treat:
Dosage and routes of administration of dafloxen f
Dafloxen f®comes as a tablet containingnaproxen sodium 275 mg, paracetamol DC 90 equivalent to 300 mg paracetamol andsuspension containingnaproxen sodium 2.5 mg, paracetamol 2.0 mg. The administration in both casesis oraland the dosage for informational purposes may be as follows:
- Tablets: Adults 2 tablets as initial therapy. Elderly 1 tablet every 12 hours.
- Suspension: Children 2 to 3 years of age, a dose of 2.5 ml every 8 hours. Children over 3 years of age, a dose of 5 ml every 8 hours.
Side effects of dafloxen f
Clinical data indicate that treatment with dafloxen f® may cause some of the following adverse effects in a certain patient population:
- Allergic reactions due to contact with any component of the formula.
- Abdominal discomfort, vomiting , nausea and peripheral edema.
- Headache, tinnitus and vertigo.
- Aseptic meningitis, colitis , gastrointestinal ulcerations, stomatitis.
- Dermatitis , skin rashes, angioedema, and alopecia.
- Aplastic and hemolytic anemia .
- Jaundice and fulminant hepatitis.
- Hearing loss, insomnia, drowsiness and seizures.
- , nephropathy.
Important: If you notice the appearance of any of these symptoms during treatment with this drug, please discontinue use and notify your doctor.
Contraindications and warnings of dafloxen f
The use of dafloxen f® is contraindicated in the following cases:
- Patient hypersensitivity to any of the components of this drug.
- In patients with hepatic or renal insufficiency, granulocytopenia or agranulocytosis.
- People with coagulation disorders, active peptic ulcer , anemia, systemic lupus erythematosus or under treatment with anticoagulants.
- Patients with glucose 6-phosphate dehydrogenase deficiency.
- Patients with active alcoholism or a history of gastrointestinal bleeding.
- During the period of pregnancy or breastfeeding .
You should know: Provide all the information about your health history to your doctor, before starting treatment with this medicine.
Avoid if you have:
- History of hypersensitivity to the components of the formula.
- History of hypersensitivity to the use of acetylsalicylic acid and other NSAIDs.
- Pharmaceutical products such as dafloxen f® must be administered with a prescription or prescription.
- Avoid taking this medicine with drinks that contain alcohol.
- Do not take with other products containing paracetamol.
- During treatment with this drug, operating precision machines or driving vehicles should be avoided.
- Keep this drug out of the reach of children.
- Avoid self-medicating, go to the doctor.
- Follow your doctor’s instructions during treatment with this drug.